DOI QR코드

DOI QR Code

ON GENERALIZED JORDAN LEFT DERIVATIONS IN RINGS

  • Ashraf, Mohammad (Department of Mathematics Aligarh Muslim University) ;
  • Ali, Shakir (Department of Mathematics Aligarh Muslim University)
  • Published : 2008.05.31

Abstract

In this paper, we introduce the notion of generalized left derivation on a ring R and prow that every generalized Jordan left derivation on a 2-torsion free primp ring is a generalized left derivation on R. Some related results are also obtained.

References

  1. M. Ashraf, On left $({\theta},{\phi})$-derivations of prime rings, Arch. Math. (Brno) 41 (2005), no. 2, 157-166
  2. M. Ashraf, A. Ali, and S. Ali, On Lie ideals and generalized $({\theta},{\phi})$-derivations in prime rings, Comm. Algebra 32 (2004), no. 8, 2977-2985 https://doi.org/10.1081/AGB-120039276
  3. M. Ashraf and N. Rehman, On Jordan generalized derivations in rings, Math. J. Okayama Univ. 42 (2000), 7-9
  4. M. Ashraf and N. Rehman, On Lie ideals and Jordan left derivations of prime rings, Arch. Math. (Brno) 36 (2000), no. 3, 201-206
  5. M. Ashraf, N. Rehman, and S. Ali, On Jordan left derivations of Lie ideals in prime rings, Southeast Asian Bull. Math. 25 (2001), no. 3, 379-382 https://doi.org/10.1007/s100120100000
  6. M. Ashraf, N. Rehman, and S. Ali, On Lie ideals and Jordan generalized derivations of prime rings, Indian J. Pure Appl. Math. 34 (2003), no. 2, 291-294
  7. M. Bresar and J. Vukman, On left derivations and related mappings, Proc. Amer. Math. Soc. 110 (1990), no. 1, 7-16
  8. W. Cortes and C. Haetinger, On Jordan generalized higher derivations in rings, Turkish J. Math. 29 (2005), no. 1, 1-10
  9. Q. Deng, On Jordan left derivations, Math. J. Okayama Univ. 34 (1992), 145-147
  10. I. N. Herstein, Jordan derivations of prime rings, Proc. Amer. Math. Soc. 8 (1957), 1104-1110
  11. I. N. Herstein, Topics in Ring Theory, Univ. of Chicago Press, Chicago, 1969
  12. B. Hvala, Generalized derivations in rings, Comm. Algebra 26 (1998), no. 4, 1147-1166 https://doi.org/10.1080/00927879808826190
  13. W. Jing and S. Lu, Generalized Jordan derivations on prime rings and standard operator algebras, Taiwanese J. Math. 7 (2003), no. 4, 605-613 https://doi.org/10.11650/twjm/1500407580
  14. K. W. Jun and B. D. Kim, A note on Jordan left derivations, Bull. Korean Math. Soc. 33 (1996), no. 2, 221-228
  15. Y. S. Jung, Generalized Jordan triple higher derivations on prime rings, Indian J. Pure Appl. Math. 36 (2005), no. 9, 513-524
  16. E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100
  17. J. Vukman, Jordan left derivations on semiprime rings, Math. J. Okayama Univ. 39 (1997), 1-6
  18. S. M. A. Zaidi, M. Ashraf, and S. Ali, On Jordan ideals and left $({\theta},{\theta})$-derivations in prime rings, Int. J. Math. Math. Sci. 2004 (2004), no. 37-40, 1957-1964 https://doi.org/10.1155/S0161171204309075
  19. B. Zalar, On centralizers of semiprime rings, Comment. Math. Univ. Carolin. 32 (1991), no. 4, 609-614

Cited by

  1. On generalized left derivations in rings and Banach algebras vol.81, pp.3, 2011, https://doi.org/10.1007/s00010-011-0070-5
  2. LEFT JORDAN DERIVATIONS ON BANACH ALGEBRAS AND RELATED MAPPINGS vol.47, pp.1, 2010, https://doi.org/10.4134/BKMS.2010.47.1.151
  3. On Lie Ideals and Generalized Jordan Left Derivations of Prime Rings vol.65, pp.8, 2014, https://doi.org/10.1007/s11253-014-0855-5
  4. Generalized Jordan left derivations on semiprime algebras vol.161, pp.1, 2010, https://doi.org/10.1007/s00605-009-0116-0
  5. Generalized Jordan left derivations in rings with involution vol.45, pp.4, 2012, https://doi.org/10.1515/dema-2013-0420
  6. Generalized left derivations acting as homomorphisms and anti-homomorphisms on Lie ideal of rings vol.22, pp.3, 2014, https://doi.org/10.1016/j.joems.2013.12.015
  7. Left Derivations Characterized by Acting on Multilinear Polynomials vol.39, pp.6, 2011, https://doi.org/10.1080/00927872.2010.480960
  8. Additive mappings satisfying algebraic conditions in rings vol.63, pp.2, 2014, https://doi.org/10.1007/s12215-014-0153-y
  9. Some Theorems for Sigma Prime Rings with Differential Identities on Sigma Ideals vol.2013, 2013, https://doi.org/10.1155/2013/572690
  10. CHARACTERIZATIONS OF REAL HYPERSURFACES OF TYPE A IN A COMPLEX SPACE FORM vol.47, pp.1, 2010, https://doi.org/10.4134/BKMS.2010.47.1.001
  11. Additive mappings act as a generalized left $$(\alpha , \beta )$$(α,β)-derivation in rings pp.2198-2759, 2018, https://doi.org/10.1007/s40574-018-0165-1